| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 57-60


K. D. Do
      Hamilton-Jacobi equation for optimal control of nonlinear stochastic distributed parameter systems applied to air pollution process
      Applied Mathematical Sciences, Vol. 8, 2014, no. 57, 2801-2816
      http://dx.doi.org/10.12988/ams.2014.4161

Zareen A. Khan
      Generalizations of Gronwall-Bellman type inequalities
      Applied Mathematical Sciences, Vol. 8, 2014, no. 57, 2817-2822
      http://dx.doi.org/10.12988/ams.2014.43213

B. K. Buzdov
      Mathematical modeling of biological tissue cryodestruction
      Applied Mathematical Sciences, Vol. 8, 2014, no. 57, 2823-2831
      http://dx.doi.org/10.12988/ams.2014.43148

K. Atani, A. Makrizi, B. Radi
      An attempt to solve decomposed topology optimization problem based multicriteria approach
      Applied Mathematical Sciences, Vol. 8, 2014, no. 57, 2833-2846
      http://dx.doi.org/10.12988/ams.2014.417

K. Ravikumar, S. Tamilselvan
      On the use of wavelets packet decomposition for time series prediction
      Applied Mathematical Sciences, Vol. 8, 2014, no. 58, 2847-2858
      http://dx.doi.org/10.12988/ams.2014.43172

Kyeong Sun Yang, Sun Shin Ahn
      Union soft q-ideals in BCI-algebras
      Applied Mathematical Sciences, Vol. 8, 2014, no. 58, 2859-2869
      http://dx.doi.org/10.12988/ams.2014.44273

Junichi Aramaki
      On the classical solutions of the extended magnetostatic Born-Infeld system with a concave lower order term
      Applied Mathematical Sciences, Vol. 8, 2014, no. 58, 2871-2916
      http://dx.doi.org/10.12988/ams.2014.44288

Ladznar S. Laja, Rosalio G. Artes, Jr.
      Zeros of convex subgraph polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 59, 2917-2923
      http://dx.doi.org/10.12988/ams.2014.44285

T. Gaketem
      Soft Abel-Grassman's ring
      Applied Mathematical Sciences, Vol. 8, 2014, no. 59, 2925-2930
      http://dx.doi.org/10.12988/ams.2014.44239

Tarig M. Elzaki, Hwajoon Kim
      The solution of Burger's equation by Elzaki homotopy perturbation method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 59, 2931-2940
      http://dx.doi.org/10.12988/ams.2014.44314

M. Blizorukova, A. Kuklin, V. Maksimov
      Dynamic reconstruction for nonlinear equations describing the process of innovation diffusion
      Applied Mathematical Sciences, Vol. 8, 2014, no. 59, 2941-2950
      http://dx.doi.org/10.12988/ams.2014.44304

Sofya Prakhova, Igor Suleimanov, Volker Rehbock
      A new approach for modelling insolation from the space perspective
      Applied Mathematical Sciences, Vol. 8, 2014, no. 60, 2951-2964
      http://dx.doi.org/10.12988/ams.2014.43204

M. K. Sagdatullin, D. V. Berezhnoi
      Nonlinear problem on hyperelastic deformation of the shell of average thickness FEM
      Applied Mathematical Sciences, Vol. 8, 2014, no. 60, 2965-2972
      http://dx.doi.org/10.12988/ams.2014.442860

Won Sok Yoo, Lei Qiang
      Topologies of Hilbert space effect algebras and scale effect algebras
      Applied Mathematical Sciences, Vol. 8, 2014, no. 60, 2973-2980
      http://dx.doi.org/10.12988/ams.2014.43160

A. V. Kryanev, D. K. Udumyan, G. V. Lukin, S. G. Klimanov, D. S. Smirnov, V. V. Ivanov
      Forecasting of chaotic dynamical processes based on the trend component extraction
      Applied Mathematical Sciences, Vol. 8, 2014, no. 60, 2981-2990
      http://dx.doi.org/10.12988/ams.2014.44266

L. U. Sultanov, R. L. Davydov
      Mathematical modeling of large elastic-plastic deformations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 60, 2991-2996
      http://dx.doi.org/10.12988/ams.2014.44272

Azz El Arab El Hossaini, Mohamed El Aroussi, Khadija Jamali, Samir Mbarki, Mohammed Wahbi
      A robust watermarking scheme based on steerable pyramid and singular value decomposition
      Applied Mathematical Sciences, Vol. 8, 2014, no. 60, 2997-3008
      http://dx.doi.org/10.12988/ams.2014.4126

Saba Noori Majeed
      A study for the (\mu,S)n relation for tent map
      Applied Mathematical Sciences, Vol. 8, 2014, no. 60, 3009-3015
      http://dx.doi.org/10.12988/ams.2014.44237


Journals | Books | Author guidelines